Neem Tree Pharmacy
Beechams Max All In One Capsules

Beechams Max All In One Capsules

Beechams Max All In One Capsules provide relief from the symptoms of cold and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness. The capsules also loosen stubborn phlegm and provide relief from chesty coughs.


Other Details

Price £ 4.1
Size 16 Capsules

Each hard capsule contains the active ingredient paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.

Swallow the capsules whole with water. Do not chew. Adults, the elderly and children 12 years and over: take 2 capsules every 4 hours as required. Do not take more than 8 capsules in any 24 hour period.

Do not give to children under 12 years. Do not exceed the stated dose. Do not take with other flu, cold or decongestant products. Contains paracetamol. Do not take with other paracetamol containing products. Consult your doctor before taking this medicine if you are taking any other medication.

Neem Tree Pharmacy


Neem Tree Pharmacy is the UK's leading pharmacy offering a large product range and great prices on Medicines, fragrances and many other healthcare.

Visa Credit and Debit payments supported by Worldpay Visa Electron payments supported by Worldpay Mastercard payments supported by Worldpay JCB payments supported by Worldpay

Opening Time

  • Mon-Fri: 09:00 - 13:30
    Mon-Fri: 14:00 - 18:00
  • Sat: 09:00 - 13:00
  • Sun: Closed
  • Telephone: (+44) 020 83119003

Information

Neem Tree Pharmacy, 110 Mcleod Road, London SE2 0BS

02083119003

02083113064

nhspharmacy.greenwich.theneemtree       pharmacyfwn12@nhs.net